2018 Agenda

2018 KYASLA Annual Conference Agenda

Friday March 2rd, 2018

9:00 A.M. -1:00P.M. – Set up at Hotel Covington (KY ASLA/Sponsors)

12:00 -3:00 P.M. University of Cincinnati Master of LA Hosted Portfolio Review (UK/KYASLA)

3:00 – 5:00 P.M. – Portfolio Panel Feedback (UK/KYASLA)

*Break*

KYASLA Awards Dinner & Keynote Lecture

5:00 P.M. – 6:30PM Registration Sponsor networking and Happy Hour

6:30 P.M. – 7:00 P.M. Dinner buffet is open

7:00P.M. – 8:00 P.M. – Dinner/ Key Note Lecture – Mitchell Silver, FAICP, Hon. ASLA

8:00P.M. – 8:45 P.M. – Student & Professional Award Presentation

8:45 P.M. – Grady Clay Community Vision Award Presentation

9:00-10:00 P.M. Bar service continues and we close down for the night.

Saturday March 3rd, 2018

KYASLA Annual Conference

8:00 A.M. – 8:45 A.M. – Registration Opens, Breakfast & Sponsor Networking

8:45 A.M. – 9:00 A.M. – Opening Statements – KYASLA President Josh DeSpain

9:00 – 10:00 A.M. Practice Paradigms: New Business Models that are Challenging Traditional Design Practice 1hr CEU (Projected)

*Break* Sponsor Visits

10:20 – 11:20 A.M.The Creative Study Tour: A Metabolic Approach to Developing Creative Leaders in Landscape Architecture 1hr CEU (Projected)

11:20 A.M. – 12:30 P.M. Lunch & KYASLA PR and Advocacy Update

12:45 – 1:45 P.M.  Neighborhood Playbook: Activating Spaces, Developing Places 1hr CEU (Projected)

*Break* Sponsor Visits

2:00 – 3:00 P.M.The Future of Urban Parks: The Challenges of Managing Modern Urban Parks 1hr CEU (Projected)

*Break*

3:15 – 4:15 P.M. The What, Why & How of High-Performance Urban Trees 1hr CEU (Projected)

4PM-5PM Breakdown